Asymmetric Separation of Convex Sets
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
405 2
Ultima descărcare din IBN:
2022-04-13 09:52
Căutarea după subiecte
similare conform CZU
514.172 (3)
Геометрия (103)
SM ISO690:2012
SOLTAN, Valeriu. Asymmetric Separation of Convex Sets. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 88-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Asymmetric Separation of Convex Sets

CZU: 514.172
MSC 2010: 52A20.

Pag. 88-101

Soltan Valeriu
 
George Mason University
 
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

Based on various types of asymmetric hyperplane separation of a given pair of convex sets K1 and K2 in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K1 − K2)0. Also, we consider asymmetric separation of convex cones with a common apex.

Cuvinte-cheie
separation, hyperplane, convex, cone